Hall Bases for Free Leibniz Algebras

M. Shahryari*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

The aim of this article is to introduce Hall bases of free Leibniz algebras. We modified the classical notion of Hall bases for free Lie algebras to provide the similar construction for the case of Leibniz algebras.

Original languageEnglish
Pages (from-to)617-625
Number of pages9
JournalBulletin of the Iranian Mathematical Society
Volume45
Issue number2
DOIs
Publication statusPublished - Apr 1 2019
Externally publishedYes

Keywords

  • Di-algebras
  • Free Leibniz algebras
  • Hall bases
  • Leibniz polynomials

ASJC Scopus subject areas

  • Mathematics(all)

Cite this